# SDR USAASA04016

- Difficulty date: February 16, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 10,640 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE MID CABIN, LEFT EMERGENCY POWER SUPPLY UNIT WAS FAULTING DURING TEST.  MAINTENANCE REPLACED THE MID CABIN, LEFT EMERGENCY POWER SUPPLY UNIT.  (M)
